# SDR COMA2011110750090

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 29,176 hours, 24,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6003199810
- Condition: Corroded
- Location: Pax Door
- Part time: 29,176 hours, 24,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM FWD PAX DOOR CORNER PART NUMBER 600-31998-10 TO HAVE EXFOLIATION CORROSION WHILE PERFORMING COMAIR TASK.  REMOVED AND REPLACED FWD CORNER P/N 600-31998-10 IAW CRJ SRM 51-42-06 AND SRM 51-42-21.
